| Model Number |
MMT-523RNAL |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with reservoir tube lip completely broken off and missing the black o ring noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump's top of the reservoir compartment was broken however reservoir was able to lock in place.The customer reported that the reservoir falls out and loose.The device will be returned for the analysis.